Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 768212, 22 pages
Research Article

Linear Matrix Inequalities in Multirate Control over Networks

Departamento de Ingeniería de Sistemas y Automática, Instituto Universitario de Automática e Informática Industrial, Universitat Politecnica de Valencia, Camino de Vera, s/n, 46022 Valencia, Spain

Received 4 June 2012; Revised 19 July 2012; Accepted 23 July 2012

Academic Editor: Bo Shen

Copyright © 2012 Ángel Cuenca et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ángel Cuenca, Ricardo Pizá, Julián Salt, and Antonio Sala, “Linear Matrix Inequalities in Multirate Control over Networks,” Mathematical Problems in Engineering, vol. 2012, Article ID 768212, 22 pages, 2012. doi:10.1155/2012/768212